| Catalog Number |
364960 |
| Medical Device Problem Code |
Incorrect Or Inadequate Test Results (2456)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/01/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Pma/510k: preamendment.(b)(4).Bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.Additionally, bd was unable to determine the specific lot number associated with this complaint.Therefore, a review of the device history record could not be conducted.
Event or Problem Description
It was reported that bd vacutainer® blood collection tubes for microbiological studies did not work for microbiology.No report of injury or medical intervention.No report of blood exposure to mucous membrane.